Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dukesy

tetralysal 300mg...will the sick feeling reduce??

hey everyone (im new to this site)

basically i came off BC about 3 months ago and since then my skin got really oily and i started breaking out all over my face..it feels as though it is moderate to me but in reality it is probally mild.

anyway went to the doctor today because it has made me seriously depressed, im 18 and i dont go out any more and make excuses not to meet up with friends..also gave up wheat, dairy and sugar and all processed foods AND fruit (the sugar in that makes my skin red and itch)..which has made me even more depressed because i love food! especially sweet things and bread.

anyway she was not very sympathetic and didnt really listen to me..she put me on tetralysal 300 lymecycline which is an antibiotic and told me to take it for 8 weeks. got home and had an empty stomach so have taken one..within about 10 minuites i felt really sick and drowsy/dizzy. i took it with a tall glass of water. i also have this weird pressure feeling in my head..not really sure how to discribe it. so i ate 2 corn thins but i still feel the same. do you think my body will get used to this and with time i wont feel sick?

side note - i hate topicals because they really irritate my skin so i refused those. i try to me as natural as possible with my regeam..i wash my race with raw honey and tone with rose water..i also but a drop of lavinder oil in my moustriser.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×